• Kowa Restamin Kowa Sugar-coated Anti-Allergy Pills, 120 tablets
{{{ product.vimeo_uri }}}

{{{ product_variation.name }}}

{{{ product.brand_name }}}

(0 Reviews)

In Stock

Out of Stock

Size
{{ product_variation.size }}
  • {{ size }}
Color
{{ product_variation.color }}

{{ error_variation }}

Price
{{ seller_details.price }} {{ product_variation.reference_price}} {{ product_price_term.min }} {{ product_price_term.min }} - {{ product_price_term.max }}
Made in Japan Free Shipping
Quantity

Seller Details

  • {{seller_details.seller.logo_image_url.alt}}
  • Sold by {{ seller_details.seller.name}} ({{ seller_details.seller_review_summary.count_review }})
  • Fulfilled by {{ seller_details.seller.name }}
  • Ship to
    Singapore
  • Delivery
    Please select country
  • Delivery
    This item does not ship to {{ shipto }}.
  • Delivery
    {{ seller_details.ship_from }} - {{ seller_details.ship_to }} workdays
  • Delivery
    {{ seller_details.ship_from }} workdays

Features & Details

  • Remedy for allergic reactions such as hives and rashes
  • Provides not only immediate relief to oversensitive areas, but also helps to strengthen against allergic reactions
  • Improves immunity to allergens

More Sellers from

    • Sold by {{ item.seller.name }} ({{ item.seller_review_summary.count_review }})
    • Fulfilled by {{ item.seller.name }}
    • Ship to
      Singapore
    • Delivery
      Please select country
    • Delivery
      This item does not ship to {{ shipto }}.
    • Delivery
      {{ item.ship_from }} - {{ item.ship_to }} workdays
    • Delivery
      {{ item.ship_from }} workdays
    Price
    {{ item.price }} Free Shipping

View more Sellers

Product Information

Color
{{ product_variation.color }}
Size
{{ product_variation.size }}
ICBC
{{ product_variation.icbc_code }}

Packing Information

Weight
{{ product_variation.package_weight }} g
Dimention
{{ product_variation.package_width }} mm × {{ product_variation.package_height }} mm × {{ product_variation.package_depth }} mm

Description of Kowa Restamin Kowa Sugar-coated Anti-Allergy Pills, 120 tablets

Ingredients/Quantity: 9 tablets. Diphenhydramine Hydrochloride......90mg (It suppresses allergic reactions and improves symptoms of urticaria, eczema, rash, itching, and rhinitis.) [Additives] Lactose, Cellulose, Hydroxypropyl Cellulose, mg Stearate, Carbonate Ca, Talc, White Sugar, Gum Arabic, Gelatin, Hydrogen Phosphate Na, Titanium Oxide, Carnaubaro <Dosage> Take the following amount with water or hot water. For adult (15 years old and older) - Take 3 tablets, 3 times a day. For children 11 to 14 years old - Take 2 tablets, 3 times a day. For children 5 to 10 years old - Take 1 tablet, 3 times a day. For infants and under 5 years old - Do not use. <Dosage and Administration> (1) Follow the right dosage. (2) Children should only take it under the guidance and supervision of adults. Dosage Form/Shape: Sugar-coated Tablet [Indications] Urticaria, Eczema, Rash, Itching, Rhinitis [Precautions] 1. Do not take other allergic drugs or internal medicines containing antihistamine (cold medicine, antitussive expectorant, rhinitis internal medicine, motion sickness medicine, etc.) while you are taking this drug. 2. Do not drive or operate vehicles or machinery after taking it. (It may cause drowsiness.) 3. Do not take this product when breast-feeding or avoid breast-feeding when taking this product 4. Do not drink alcohol before or after taking it. 5. Do not use it for a long time. [Notes on Usage] 1. Consult a doctor, pharmacist or registered seller before giving it to the next person. (1) A person who is receiving medical treatment by a doctor. (2) A pregnant woman or a person who seems to be pregnant. (3) Person who have had allergy symptoms due to medicine, etc. (4) Person with the following symptoms: Urination Difficulties (5) Person who received the following diagnosis: Glaucoma 2. As soon as the following symptoms appear, side effects may occur. Discontinue using and consult a doctor, pharmacist or registered seller with this document. Skin Symptoms: rash/redness, itching Digestive Tract: Nausea, Vomiting, Loss of Apettite (anorexia) Urinary Organs: Urination Difficulties 3. Other symptoms may occur (mouth thirst, drowsiness) when taking it. If they persist, stop taking the medication and consult a doctor, pharmacist, and registered seller with this document. 4. If symptoms remain even after taking it for about 5 to 6 days, stop taking the medication immediately and consult a doctor, pharmacist or registered seller with this document. [Storage and Handling Precautions] (1) Keep it tightly closed in a cool place with less humidity. Do not expose to direct sunlight and avoid high temperature. (2) Keep it out of reach of children. (3) Do not change to another container. (It may cause misuse or quality change.) (4) Do not touch with it wet hands because the moisture might affect and react with the ingredients of the tablet. Discard wet tablets. (5) Be sure to throw away the filling after opening the cap. (6) Tighten the bottle cap every time you use it, because moisture can affect the quality of the tablets. (7) Do not take products that have passed the expiration date (described on the outer box and label). Product Contact Information: Kowa Co., Ltd. Pharmaceutical Division Customer Consultation Center: 03-3279-7755103-8433 4-14 3 - chome 3-chome Nihonbashi Honcho Chuo-ku, Tokyo

This product is classified as a Class 2 (Moderate Risk) non-prescription drug that is sold over-the-counter in Japan

Customer Reviews

(0 Reviews) Ave.0

5 stars

0 %

4 stars

0 %

3 stars

0 %

2 stars

0 %

1 stars

0 %

Your Cart

{{ product_variation.name}} added to cart.

Continue Shopping
customer_reviews[review_pic_target].images[review_pic_image_index].alt

Write a Product Review

{{ product.name }}

{{ product.name }}

Displayed Name

Title

Review

  • ×
Upload a Photo